Hi, first time here and I have a lot of questions about my medications... I was taking percocet 7.5/325 every 4 hrs and tramadol every 6 hours along with 900 mgs of neurontin for nerve pain and a host of other crap...I was having terrible trouble controlling my pain during flares and at night time..It's like a switch gets turned on and the pain in my shoulder /neck gets so out of control, it makes me almost hysterical it gets so bad.....during the day it was controlled somewhat but the constant up and down times of the percocet and the almost obsessive way I had to wait until I could take another dose makes me crazy... it made me feel like a drug addict..My family doctor had been pushing for me to try the long-acting meds but I was so scared of being on them and frankly I was in denial that this pain was going to magically disappear.. I couldn't take it anymore and saw my doctor last Weds... we discussed the long acting meds and she thought it would manage my pain so much better vs the up and down cycle of the short-acting percocet.. I have no insurance so she had me call around to get prices form my pharmacy for the ones she thought would work best..At $ 26.64 for 60 MS Contin ER that was the winner and I started them Friday... She also gave me a prescription for 60 percocet to only take when I desperately need it until I adjust to the MS Contin ER... So far I am liking the relief I am getting it makes the pain much more manageable during the day that my exhaustion isn't nearly as severe because of the uncontrolled pain but I am still having the terrible problem with the night time pain... I also noticed I actually only seem to get 8 hours of relief instead of the 12 hours I am suppose to...That's question number one... will the MS Contin ER last longer the longer I'm on it, it's only been 31/2 days ??? Number 2 I am frightened because after this 60 percocet is gone I will no longer be prescribed it or anything like it and I need it several times a day...( again it's only been 3.5 days ) I am already down to waking up at night once instead of every 3.5 hrs... so the MS Contin ER IS working but will it improve to the point that I won't need the percocoet anyhow ?? Also I noticed that when I hit about 12 hours from my last dose of percocet I get nauseous and get a pretty significant headache.. Could this be withdraw from the percocet even though I am on the Ms Contin ER and will it go away soon or is it just a side-effect from the MS Contin ?? It seems that if it was the MS Contin ER it would be constant ??? Thank you for any advice in advance I would really apprecite the help ... my pharmacist looked at me like I had 3 heads when I asked her these questions... she said well all I can tell you is what is in the inset , I have no personal experience with them ???? I thought they would know this kind of stuff but I guess not...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.